# SDR AALA20161125017

- Difficulty date: November 25, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 19,554 hours, 7,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BETWEEN BS 947.5 AND 967 LBL 51 IS CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-10-02.
